advertisement
Question
Posted by: kd | 2003/03/26

Mid cycle discharge

hi doc,

i had an iud inserted in aug last year and have subsequently started having mid cycle bleeds. initially i thought i'd give it some time as the device needs to settle. the mensis is a brown in colour and often quite light. The flow is sporadic. Any ideas as to the cause? i opted for an iud as i had breakthrough bleeding on both monophasic and triphasic pills. thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should check that there is nothing wrong with the uterus or cervix, so a pap smear and internal examination would be necessary.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement